Header

UZH-Logo

Maintenance Infos

Extreme values of Markov population processes


Barbour, A D (1983). Extreme values of Markov population processes. Stochastic Processes and their Applications, 14(3):297-313.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Physical Sciences > Modeling and Simulation
Physical Sciences > Applied Mathematics
Language:English
Date:1983
Deposited On:19 Oct 2009 13:38
Last Modified:29 Jul 2020 19:55
Publisher:Elsevier
ISSN:0304-4149
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/0304-4149(83)90006-6
Related URLs:http://www.ams.org/mathscinet-getitem?mr=688612

Download

Full text not available from this repository.
View at publisher

Get full-text in a library